# SDR SWAA2024102238577

- Difficulty date: September 17, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT 2024-572885<[01] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG#146A7500; SHEET:85; REV:A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 LBL 22 WL 156.1 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG#146A7500; SHEET:85; REV:A SEE INDIVIDUAL SIGN OFF BELOW
